# SDR SWAA2013012411797

- Difficulty date: January 18, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL SUPPORT ANGLE IS CRACKED AT RSS 270.  REMOVED AND REPLACED RIGHT WING UPPER T/E PANEL SUPPORT ANGLE AT RSS 270 PER SRM 51-40-02-0G-0.
